# SDR 95ZZZX3467

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6604C
- Make and model: Cessna 414A
- Aircraft serial: 414A0030
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shim
- Part number: 084120031
- Condition: Deformed
- Location: Nlg Strut
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE STRUT ASSY FAILED TO EXTEND.  STUCK WITH APPROXIMATELY 6 INCHES OF PISTON AREA SHOWING.  STRUT ASSY WAS DISASSEMBLED AND INSPECTED FOR DAMAGE.  SHIM WAS FOUND DEFORMED.  IT IS BELIEVED THE SHIM BECAME WEDGED BETWEEN THE CHROME AREA OF THE PISTON AND BEARING ASSY, PN 084121101, STRUT ASSY WAS REPACKED, SHIM REPLACED, AND SERVICED IAW CESSNA SM.
